# SDR YENA2023082400974

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLEAT LOC. BTW STR40R AND STR41R AT FR33 IN FWD CARGO COMPARTMENT(CPCP RELATED MPD TASK 532180-01); REF AEROMAN W/O 2023 272/1 NR 2023-424817 REMOVED AND REPLACED CLEAT LOC. BTW STR40R AND STR41R AT FR33 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11 AND DWG D53231586. MEASURES OF CORROSION AREA ON CLEAT AREA L=2.510IN W=0.568IN D=0.015IN TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0037584 OCT/10/2023. WORK ACCOMPLISHED BY AEROMAN TECH #8641521 RII: #QC320. (CONSIDERED AS A MAJOR REPAIR)
